Endless bleeding on desogestrel (progesterone-only pill)

Watch
Anonymous #1
#1
Report Thread starter 2 weeks ago
#1
I've been on the desogestrel pill for a while now but the past month I have had an endless period - as in four full weeks of bleeding... everything with this pill has been fine until now, should I stop taking it? Could the bleeding be unrelated? Anyone else had this, when did it stop?

I'm just so miserable and I don't know what to do
0
reply
Anonymous #2
#2
Report 2 weeks ago
#2
I have no experience with the POP but I have had a hormonal coil (same hormone). I had a similar thing happen to me - I initially had normal periods when I first got the coil, then no periods for 4 months and then constant bleeding for about 4 weeks. After that, it all went back to normal. So it might be the pill, but there are other things that can cause bleeding too, e.g. cervical ectropion, so it's probably worth speaking to your GP.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Following the government's announcement, do you think you will be awarded a fair grade this year?

Yes (546)
51.08%
No (523)
48.92%

Watched Threads

View All